On the Gauss equation in the exterior algebra

アクセス数 : 1111
ダウンロード数 : 88

今月のアクセス数 : 0
今月のダウンロード数 : 0
File
KJ00000197451.pdf 776 KB 種類 : fulltext
Title ( eng )
On the Gauss equation in the exterior algebra
Title ( jpn )
外積代数におけるガウス方程式について
Creator
Contributors 国立情報学研究所
Source Title
広島大学総合科学部紀要. IV, 理系編
Memoirs of the Faculty of Integrated Arts and Sciences, Hiroshima University. IV, Science reports
Volume 26
Start Page 95
End Page 108
Abstract
We define the Gauss equation in the exterior algebra, and state a relation to the original Gauss equation appearing in the theory of Riemannian submanifolds. We also state several necessary (and sufficient) conditions in order that this equation admits a solution mainly in the case codimension=1 and 2.
Keywords
Gauss equation
exterior algebra
curvature
NDC
Mathematics [ 410 ]
Language
eng
Resource Type departmental bulletin paper
Publisher
広島大学総合科学部
Date of Issued 2000-12-28
Publish Type Version of Record
Access Rights open access
Date
[Created] 2006-03-21
Source Identifier
[ISSN] 1340-8364
[NCID] AN10435936